# SDR SWAA2022111561257

- Difficulty date: October 18, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 56,256 hours, 33,707 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA FLOOR PANEL #242UF TOP SKIN FIBERGLASS PEELING OFF SEVERAL AREAS / [01] FABRICATED MAIN CABIN AFT WET AREA FLOOR PANEL #242UF BY OUTSIDE VENDOR WITH R.O #1792601 REF.DRAWING #147A5810. AND AMM 53-21-00-400-801. PANEL ASSY WILL BE INSTALL ON FAULT #TTG8Q00E8CDM;[02] VERIFIED STEP #1.
